# SDR DALA1122080628

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 77,215 hours, 37,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT RETURNED TO ATL AFTER CABIN CREW REPORTED SPARKS AND A STRONG ELECTRICAL SMELL COMING FROM AN OVERHEAD LIGHT ASSEMBLY.  CABIN LIGHTING WAS TURNED OFF.  MAINTENANCE FOUND ROW 20ABC WIRING BURNED.  REMOVED BURNED WIRES AND RE-PINNED PLUG IN PSU.  RESET CIRCUIT BREAKER AND OPERATIONAL CHECK WAS GOOD.
